# SDR NWAA085746316

- Difficulty date: December 27, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND RT SIDE OVERWING EMERGENCY LIGHT INOPERATIVE AT STA 1503.  REMOVED AND REPLACED FUSE ON POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (K)
